# SDR SIMA20140925007

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 37,263 hours, 33,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMER LIGHTS WILL NOT ILLUMINATE.  R & R NR 4 EMER LIGHT BATTERY & CHARGER ASSEMBLY.  OPERATIONS CHECKED GOOD IAW WORK CARD 33-700-19.  BATTERY CHARGER ASSEMBLY PN 11-0049 SN 14895.
